# SDR AALA202401118040

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 221 FF AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 221 FF AT FORWARD GALLEY AREA PER AMM 53-00-00-400-801-A STEP 4.C(3)
